MAUDE Adverse Event Report: Covidien Surgical GIA; STAPLER, SURGICAL

Covidien Surgical GIA; STAPLER, SURGICAL
Model Number GIA80MTS
Medical Device Problem Codes Misfire (2532); Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
GIA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50168713
Report Number1219930-2026-04937
Device Sequence Number5306166
Product Code GAG
UDI-Device Identifier10884521723450
UDI-Public(01)10884521723450(17)310228(10)N6C1351UY(20)03
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGIA80MTS
Device Catalogue NumberGIA80MTS
Device Lot NumberN6C1351UY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight152 LB
Patient RaceWhite